Alert archive / Nebraska / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 337, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2010, 4:23 PM CDT for Holt County, Nebraska. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 8, 2010, 4:23 PM CDT (21:23 UTC)
- Expired
- Aug 8, 2010, 5:15 PM CDT
- In force
- 52 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Holt County, NE
The radar
The North Platte radar (KLNX), 172 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 8, 4:36 PM CDT | TSTM WND GST 60 | 6 Ne O'Neill, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 8, 4:06 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1124 J/kg
- Mixed-layer CIN
- -174 J/kg
- Mixed-layer LCL
- 1949 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
808 WUUS53 KLBF 082123 SVRLBF NEC089-082215- /O.NEW.KLBF.SV.W.0337.100808T2123Z-100808T2215Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 423 PM CDT SUN AUG 8 2010 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HOLT COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 515 PM CDT * AT 421 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES SOUTH OF EMMET...OR 12 MILES SOUTHWEST OF ONEILL...AND MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ONEILL AROUND 455 PM CDT. INMAN AROUND 500 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894 TIME...MOT...LOC 2123Z 240DEG 19KT 4234 9881 WIND...HAIL 60MPH 1.50IN $$ 13
2 follow-up statements
430 WWUS53 KLBF 082157 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 457 PM CDT SUN AUG 8 2010 NEC089-082215- /O.CON.KLBF.SV.W.0337.000000T0000Z-100808T2215Z/ HOLT NE- 457 PM CDT SUN AUG 8 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL HOLT COUNTY UNTIL 515 PM CDT... AT 453 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 5 MILES WEST OF INMAN...OR 7 MILES SOUTH OF ONEILL...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS. ADDITIONAL STORMS CONTINUE TO DEVELOP ACROSS THE WARNING AREA SOUTHWEST OF INMAN AND MAY BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND WIND GUSTS UP TO 60 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... PAGE AROUND 510 PM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894 TIME...MOT...LOC 2156Z 252DEG 30KT 4238 9859 WIND...HAIL 60MPH 0.88IN $$ 13
253 WWUS53 KLBF 082217 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 517 PM CDT SUN AUG 8 2010 NEC089-082227- /O.EXP.KLBF.SV.W.0337.000000T0000Z-100808T2215Z/ HOLT NE- 517 PM CDT SUN AUG 8 2010 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOLT COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS UP TO 50 MPH AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM CDT. LAT...LON 4262 9844 4233 9830 4222 9886 4239 9894 TIME...MOT...LOC 2157Z 252DEG 30KT 4238 9858 $$ 13
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 3:30 PM CDT, 53 minutes earlier.
Area forecast discussion, Aug 8, 3:30 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 330 PM CDT SUN AUG 8 2010 .DISCUSSION... SEVERE THUNDERSTORMS ALONG A SURFACE BOUNDARY IN THE NE CWA ARE THE PRIMARY FORECAST FOCUS. EARLY ON THE HEAVY RAIN POTENTIAL WAS IDENTIFIED AND THE HAIL THREAT HAS BEEN CONFIRMED ALREADY THIS AFTERNOON. WE WILL LET THE HEAT ADVISORY GO AT ZONE ISSUANCE TODAY AS THE WORST OF THE HEAT HAS PASSED AND THE PRIMARY FOCUS IS ON SEVERE WEATHER AND THE ACCOMPANYING HEAVY RAIN THREAT THIS EVENING. .MONDAY AND TUESDAY...WILL SEE ADDITIONAL THUNDERSTORM CHANCES AS THE BOUNDARY REMAINS AND 70 PLUS DEW POINTS RETURN TO THE AREA WITH EASTERLY SURFACE WINDS. HEAVY RAIN POTENTIAL REMAINS AS THE PRECIP WATER IN THE MODEL SOUNDINGS CONTINUES AOA 1.50 INCHES. LOOKING AHEAD THE GFS INDICATES WARMER WEATHER CONTINUES THROUGH FRIDAY BEFORE PROVIDING A BREAK. GFS SHOWS HEAT THROUGH THE DEVELOPMENT OF A RIDGE ACROSS THE ROCKIES AND THE HEAT BUILDING A HIGH WELL NORTH. GFS AND EUROPEAN DIFFER IN THEIR HANDLING OF THIS RIDGE...A SERIES OF SHORTWAVES COMING OVER THE TOP OF THE RIDGE...AND THE PACIFIC NORTHWEST LOW. IN EITHER SOLUTION WE REMAIN WARM AND WET THROUGH THE WORK WEEK AND THEN MAY SEE A COOL DOWN THIS COMING WEEKEND WITH A STRONGER SHORT WAVE DIVING DEEPLY ACROSS THE STATE. && .AVIATION... EXPECT MAINLY VFR CONDITIONS ACROSS WESTERN NEBRASKA...THUNDERSTORMS ACROSS CENTRAL NEBRASKA ARE A CONCERN THIS EVENING. && .LBF WATCHES/WARNINGS/ADVISORIES...HEAT ADVISORY CANCELED FOR NEZ007-009>010-026>029-038-059-071. && DISCUSSION...HIRSCH
Hazardous weather outlook, Aug 8, 5:25 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 525 AM CDT SUN AUG 8 2010 NEZ004>010-022>029-035>038-056>059-069>071-094-091030- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 525 AM CDT SUN AUG 8 2010 /425 AM MDT SUN AUG 8 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. A HEAT ADVISORY IS IN EFFECT FOR THIS AFTERNOON AND EVENING FOR LOCATIONS EAST OF A LINE FROM MAYWOOD...TO NORTH PLATTE...TO DUNNING AND NAPER. HEAT INDEXES UP TO 105 DEGREES ARE POSSIBLE. AFTERNOON HEATING...AND AN APPROACHING SURFACE TROUGH OF LOW PRESSURE WILL COMBINE WITH A VERY MOIST...UNSTABLE AIR MASS...LEADING TO SCATTERED THUNDERSTORMS LATER TODAY. SOME STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE EAST OF A LINE FROM HAYES CENTER TO SPRINGVIEW. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN THREATS. IN ADDITION TO SEVERE THUNDERSTORMS...HEAVY RAIN IS POSSIBLE EAST OF A LINE FROM BROKEN BOW TO NAPER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORMS ARE POSSIBLE MONDAY NIGHT AND TUESDAY NIGHT ACROSS WESTERN AND NORTH CENTRAL NEBRASKA. THOUGH WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED...AN ISOLATED STRONG TO SEVERE THUNDERSTORM IS POSSIBLE NORTH OF INTERSTATE 80 MONDAY NIGHT AND EAST OF HIGHWAY 183 ON TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE CLB
In the hours before
Local storm report, Aug 8, 3:48 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
348 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0346 PM HEAVY RAIN 1 S NAPER 42.95N 99.10W
08/08/2010 M2.00 INCH BOYD NE LAW ENFORCEMENT
2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.
&&
CARMELSpecial weather statement, Aug 8, 3:48 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 PM CDT SUN AUG 8 2010 NEZ007-082130- BOYD NE- 348 PM CDT SUN AUG 8 2010 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOYD COUNTY UNTIL 430 PM CDT... AT 348 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SPENCER...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SPENCER DAM... BRISTOW... GROSS... LYNCH... MONOWI... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SCHULTZ
Local storm report, Aug 8, 3:49 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
349 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND GST ONEILL 42.46N 98.65W
08/08/2010 E70.00 MPH HOLT NE LAW ENFORCEMENT
OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.
&&
CARMELLocal storm report, Aug 8, 3:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
352 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 9 NE NEWPORT 42.69N 99.20W
08/08/2010 M0.50 INCH HOLT NE PUBLIC
VERY HEAVY RAIN ALSO OCCURRING AT TIME OF REPORT.
0233 PM TSTM WND GST 5 NNE STUART 42.67N 99.10W
08/08/2010 M60.00 MPH HOLT NE PUBLIC
ESTIMATED 50 TO 60 MPH THUNDERSTORM WIND GUSTS...ALONG
WITH VERY HEAVY RAIN AND 1/2 INCH DIAMETER HAIL.
0241 PM HAIL STUART 42.60N 99.14W
08/08/2010 M1.75 INCH HOLT NE FIRE DEPT/RESCUE
0247 PM TSTM WND DMG 6 NE STUART 42.66N 99.06W
08/08/2010 HOLT NE PUBLIC
ESTIMATED 60 MPH WINDS OR HIGHER CAUSED 30 FOOT FLEXHEAD
TO BE PUSHED OVER AND LARGE DUMPSTER WAS MOVED OVER 100
FEET. HAIL TO THE SIZE OF QUARTERS WAS ALSO REPORTED.
0250 PM HAIL 4 NE STUART 42.64N 99.08W
08/08/2010 M2.00 INCH HOLT NE LAW ENFORCEMENT
TURKEY EGG SIZED HAIL BROKE OUT PICTURE WINDOWS OF HOME.
0250 PM TSTM WND DMG 4 NE STUART 42.64N 99.08W
08/08/2010 HOLT NE LAW ENFORCEMENT
LAW ENFORCEMENT REPORTED POWER OUTAGES FROM WIND DAMAGE
IN STUART. 2 LARGE SPRUCE TREES BLOWN DOWN 3.5 MILES
NORTHEAST OF STUART. 2 PICTURE WINDOWS BLOWN OUT OF HOME
BY STRONG DAMAGING WINDS AND HAIL TO THE SIZE OF A TURKEY
EGG.
0255 PM TSTM WND DMG 4 NE STUART 42.64N 99.08W
08/08/2010 HOLT NE FIRE DEPT/RESCUE
POWER LINES AND POWER POLES DOWN ALONG WITH GRAIN BINS.
FIELDS STRIPPED BY DAMAGING WINDS AND HAIL.
0305 PM TSTM WND DMG 7 N ATKINSON 42.63N 98.98W
08/08/2010 HOLT NE LAW ENFORCEMENT
6 GRAIN BINS BLOWN OVER 7 MILES NORTH OF ATKINSON.
0308 PM TSTM WND GST ATKINSON 42.53N 98.98W
08/08/2010 E70.00 MPH HOLT NE FIRE DEPT/RESCUE
0309 PM HAIL ATKINSON 42.53N 98.98W
08/08/2010 E1.75 INCH HOLT NE LAW ENFORCEMENT
0310 PM FUNNEL CLOUD 10 N ONEILL 42.61N 98.65W
08/08/2010 HOLT NE FIRE DEPT/RESCUE
0315 PM TSTM WND GST 13 NNW ONEILL 42.63N 98.74W
08/08/2010 E70.00 MPH HOLT NE TRAINED SPOTTER
0323 PM HAIL 7 NE ATKINSON 42.60N 98.88W
08/08/2010 M1.00 INCH HOLT NE PUBLIC
PEA TO QUARTER SIZED HAIL OCCURRED AT TIME OF REPORT
ALONG WITH ESTIMATED 60 MPH OR GREATER THUNDERSTORM WIND
GUSTS.
0328 PM HAIL NAPER 42.96N 99.10W
08/08/2010 M1.75 INCH BOYD NE LAW ENFORCEMENT
0330 PM HAIL ATKINSON 42.53N 98.98W
08/08/2010 M1.00 INCH HOLT NE FIRE DEPT/RESCUE
0346 PM HEAVY RAIN 1 S NAPER 42.95N 99.10W
08/08/2010 M2.00 INCH BOYD NE LAW ENFORCEMENT
2.00 INCHES OF MEASURED RAINFALL OCCURRED IN 20 MINUTES.
0347 PM TSTM WND GST ONEILL 42.46N 98.65W
08/08/2010 E70.00 MPH HOLT NE LAW ENFORCEMENT
OFFICER ESTIMATED 60 TO 70 MPH STRAIGHT LINE WINDS AND
VERY HEAVY RAINFALL ON THE NORTH EDGE OF ONEILL.
&&
CARMELLocal storm report, Aug 8, 4:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
401 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM FUNNEL CLOUD ONEILL 42.46N 98.65W
08/08/2010 HOLT NE LAW ENFORCEMENT
BRIEF FUNNEL CLOUD REPORTED BY OFFICER ON THE NORTHEAST
SIDE OF ONEILL.
&&
CARMELLocal storm report, Aug 8, 4:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
419 PM CDT SUN AUG 08 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL 3 SW ATKINSON 42.50N 99.02W
08/08/2010 M1.50 INCH HOLT NE CO-OP OBSERVER
COOPERATIVE OBSERVER REPORTED PING PONG SIZED HAIL.
&&
CARMELThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 2:10 PM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Rock | 50 min |
| Aug 8, 2:39 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 51 min |
| Aug 8, 2:51 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 39 min |
| Aug 8, 3:10 PM CDT | Flash Flood Warning | LBF | Boyd, Holt | 2 hr |
| Aug 8, 3:21 PM CDT | Tornado Warning | LBF | Holt | 39 min |
| Aug 8, 3:25 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 65 min |
| Aug 8, 3:56 PM CDT | Flash Flood Warning | LBF | Boyd, Holt | 79 min |
| Aug 8, 4:01 PM CDT | Flash Flood Warning | LBF | Holt | 102 min |
| Aug 8, 4:30 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 33 min |
| Aug 8, 5:00 PM CDT | Areal Flood Advisory | LBF | Holt | 3 hr |
| Aug 8, 5:26 PM CDT | Severe Thunderstorm Warning | LBF | Holt | 34 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.